It is not exactly known what may happen if a person overdoses on Relacore. However, an overdose on magnesium (one of the ingredients in Relacore) can result in dangerous side effects, such as difficulty breathing, a coma, or cardiac arrest. Treatment for a Relacore overdose may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Relacore Overdose: An OverviewAlmost nothing is known about the possible effects of a Relacore® overdose. However, it is reasonable to assume that the effects of an overdose will vary, depending on the Relacore dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on Relacore, seek immediate medical attention.
Symptoms of a Relacore OverdoseThere is very little information available regarding an overdose on Relacore (or even an overdose of any of the individual active ingredients in Relacore). Of the few ingredients that have been thoroughly studied, magnesium has the potential to be rather dangerous in the case of an overdose. Symptoms of a magnesium overdose may include:
- Muscle weakness
- Difficulty breathing
- An irregular heart rhythm (arrhythmia)
- Cardiac arrest
Treatment for a Relacore OverdoseIt is not known how best to treat a Relacore overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering medications to help return the heart to its normal rhythm.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Relacore.